CureZone   Log On   Join
Image Embedded Re: detoxing
 
Frederic2k Views: 1,749
Published: 10 years ago
 
This is a reply to # 1,965,390

Re: detoxing


I'm now on 100mg and the detox is really, really heavy. There is so much bromid being dumped that I get frightening emotional issues like depression, anxiety, psychotic behaviour. Should I stay at this dosage ? I'm scared of hurting/destroying my thyroid.

Thanks atrovant for destroying my endocrine system.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.141 sec, (1)